# SDR CA130205002

- Difficulty date: January 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 12,616 hours
- Engine: Lyc LTS101700D2
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Idler Gear
- Part number: 408135018
- Condition: Damaged
- Location: Accessory G/B
- Part time: 9,021 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT OPERATION INDICATION OF FIRST POSSIBLE LOW TORQUE AND THEN ENGINE CHIP AND OIL FILTER CHIP, FOLLOWED BY AS SOON AS POSSIBLE LANDING.  01-19-2013 TO DISCOVER BOTH CHIP PLUGS COVERED WITH METAL PARTICLES.  ACFT WAS GROUNDED AND TRUCKED BACK TO MAIN BASE.  ENGINE REMOVED FOR INSPECTION, ACCESSORY GEARBOX WAS OPENED AND A SHEARED BOLT WAS FOUND ON THE TORQUE IDLER GEAR.  4TH SIMILAR ISSUE WITHIN OUR FLEET.
